Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 100, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the $p$-adic heights of some abelian varieties
Hideo Imai.
Proc. Amer. Math. Soc. 100 (1987), 1-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883390
Quotient rings of rings generated by faithful cyclic modules
Gary F. Birkenmeier.
Proc. Amer. Math. Soc. 100 (1987), 8-10
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883391
A note on pushing up
Paul S. Fan.
Proc. Amer. Math. Soc. 100 (1987), 11-15
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883392
A simple proof of the theorem of Torelli based on Torelli’s approach
Alberto Collino.
Proc. Amer. Math. Soc. 100 (1987), 16-20
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883393
Embedding countable rings in $2$-generator rings
K. C. O’Meara.
Proc. Amer. Math. Soc. 100 (1987), 21-24
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883394
Two-generator groups with perfect Frattini subgroups
M. J. Evans.
Proc. Amer. Math. Soc. 100 (1987), 25-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883395
Isolation theorem for products of linear forms
T. W. Cusick.
Proc. Amer. Math. Soc. 100 (1987), 29-33
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883396
An inequality for eigenvalues of Sturm-Liouville problems
Catherine Bandle and Gérard Philippin.
Proc. Amer. Math. Soc. 100 (1987), 34-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883397
Boundedness properties in Volterra integro-differential systems
W. E. Mahfoud.
Proc. Amer. Math. Soc. 100 (1987), 37-45
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883398
A remark on $A_{1}$-weights for the strong maximal function
Fernando Soria.
Proc. Amer. Math. Soc. 100 (1987), 46-48
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883399
Compact composition operators on spaces of boundary-regular holomorphic functions
Joel H. Shapiro.
Proc. Amer. Math. Soc. 100 (1987), 49-57
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883400
An elementary proof of the Grothendieck inequality
Ron C. Blei.
Proc. Amer. Math. Soc. 100 (1987), 58-60
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883401
Stability property of Möbius mappings
T. Iwaniec.
Proc. Amer. Math. Soc. 100 (1987), 61-69
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883402
Convolution equations in spaces of distributions supported by cones
Alex Meril and Daniele C. Struppa.
Proc. Amer. Math. Soc. 100 (1987), 70-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883403
The asymptotic behavior of univalent functions
Ke Hu and Xin Han Dong.
Proc. Amer. Math. Soc. 100 (1987), 75-81
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883404
Orthogonality preserving maps and the Laguerre functional
William R. Allaway.
Proc. Amer. Math. Soc. 100 (1987), 82-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883405
One expression for the solutions of second order difference equations
Jerzy Popenda.
Proc. Amer. Math. Soc. 100 (1987), 87-93
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883406
On sequences without weak$^{∗}$ convergent convex block subsequences
Richard Haydon, Mireille Levy and Edward Odell.
Proc. Amer. Math. Soc. 100 (1987), 94-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883407
On the almost everywhere convergence to $L^{p}$ data for higher order hyperbolic operators
Christopher D. Sogge.
Proc. Amer. Math. Soc. 100 (1987), 99-103
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883408
On the relation between the semigroup and its infinitesimal generator
Frank Neubrander.
Proc. Amer. Math. Soc. 100 (1987), 104-108
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883409
Some consequences of left invertibility
Scott H. Hochwald and Bernard B. Morrel.
Proc. Amer. Math. Soc. 100 (1987), 109-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883410
On the support of quasi-invariant measures on infinite-dimensional Grassmann manifolds
Doug Pickrell.
Proc. Amer. Math. Soc. 100 (1987), 111-116
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883411
On the stability of exponential bases in $L^{2}(-𝜋,𝜋)$
Robert M. Young.
Proc. Amer. Math. Soc. 100 (1987), 117-122
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883412
Algebra direct sum decomposition of $C_{R}(X)$. II
R. D. Mehta and M. H. Vasavada.
Proc. Amer. Math. Soc. 100 (1987), 123-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883413
Restricted left invertible Toeplitz operators on multiply connected domains
Keiji Izuchi and Shûichi Ohno.
Proc. Amer. Math. Soc. 100 (1987), 127-132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883414
Some functional equations in Banach algebras and an application
J. Vukman.
Proc. Amer. Math. Soc. 100 (1987), 133-136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883415
Similarity of a linear strict set-contraction and the radius of the essential spectrum
Mau-Hsiang Shih.
Proc. Amer. Math. Soc. 100 (1987), 137-139
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883416
A small arithmetic hyperbolic three-manifold
Ted Chinburg.
Proc. Amer. Math. Soc. 100 (1987), 140-144
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883417
A closed surface of genus one in $E^{3}$ cannot contain seven circles through each point
Nobuko Takeuchi.
Proc. Amer. Math. Soc. 100 (1987), 145-147
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883418
Boolean reducts of relation and cylindric algebras and the cube problem
H. Andréka.
Proc. Amer. Math. Soc. 100 (1987), 148-153
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883419
A LIL for occupation times of stable processes
Narn-Rueih Shieh.
Proc. Amer. Math. Soc. 100 (1987), 154-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883420
Orientation preserving actions of finite abelian groups on spheres
Ronald M. Dotzel.
Proc. Amer. Math. Soc. 100 (1987), 159-163
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883421
Metrization of additive $𝜅$-metric spaces
Takesi Isiwata.
Proc. Amer. Math. Soc. 100 (1987), 164-168
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883422
Some homotopy properties of the homeomorphism groups of $R^{∞}$ $(Q^{∞})$-manifolds
Vo Thanh Liem.
Proc. Amer. Math. Soc. 100 (1987), 169-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883423
The first eigenvalue of a scalene triangle
Robert Brooks and Peter Waksman.
Proc. Amer. Math. Soc. 100 (1987), 175-182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883424
A note on Hausdorff measures of quasi-self-similar sets
John McLaughlin.
Proc. Amer. Math. Soc. 100 (1987), 183-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883425
Locally Lipschitz continuous perturbations of linear dissipative operators and nonlinear semigroups
Shinnosuke Oharu and Tadayasu Takahashi.
Proc. Amer. Math. Soc. 100 (1987), 187-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883426
Minimal sets in recurrent discrete flows
Ronald A. Knight.
Proc. Amer. Math. Soc. 100 (1987), 195-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883427
A continuum $X$ which is a retract of $C(X)$ but not of $2^{X}$
Alejandro Illanes.
Proc. Amer. Math. Soc. 100 (1987), 199-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883428
Embedding and unknotting of some polyhedra
K. S. Sarkaria.
Proc. Amer. Math. Soc. 100 (1987), 201-203
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883429
Correction to: “A note on completely metrizable spaces” [Proc.\ Amer.\ Math.\ Soc.\ {96} (1986), no.\ 3, 513–522; MR0822451 (87f:54045)]
E. Michael.
Proc. Amer. Math. Soc. 100 (1987), 204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 883430